I have taken Viagra and had intercourse 3 times in two hours but didn't have an ejaculation?
I can see how that would concern you but you presumably orgasmed? One of the medications I took years ago ('Melleril' Thioridazine) listed that (no ejaculation) as one of the primary expected side effects. So it's not quite the same without ejaculating but it's better than not at all. ;)
I'd do a bit more reading about Viagra and both its common and rare side effects. If it is not listed see your doctor and if it listed as rare or severe reaction definitely see your doctor. I'd probably see the doctor anyway.
Good luck, Steve.
This stuff will cause a variety of malfunctions since it causes unnatural events such as this, It can also cause permanent damage to the blood vessels which can contribute to Peyronie's disease (look it up, you won't like it). Erections should be generated by desire, and come and go as such, not a drug that takes over and disengages the act with the emotion. Just sayin.'
Hope this helps.
- Viagra Information for Consumers
- Viagra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viagra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2011 • 1 answer
Posted 2 Jul 2012 • 5 answers
Posted 17 Jun 2013 • 1 answer
Posted 29 Jun 2014 • 1 answer
Posted 19 Nov 2016 • 0 answers